IMI-BAS BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Serdica Journal of Computing >
2009 >
Volume 3 Number 3 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/1564

Title: On Extremal Binary Doubly-Even Self-Dual Codes of Length 88*
Authors: Yorgova, Radinka
At, Nuray
Keywords: Automorphisms
Self-Dual Codes
Issue Date: 2009
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Journal of Computing, Vol. 3, No 3, (2009), 239p-248p
Abstract: In this paper we present 35 new extremal binary self-dual doubly-even codes of length 88. Their inequivalence is established by invariants. Moreover, a construction of a binary self-dual [88, 44, 16] code, having an automorphism of order 21, is given.
URI: http://hdl.handle.net/10525/1564
ISSN: 1312-6555
Appears in Collections:Volume 3 Number 3

Files in This Item:

File Description SizeFormat
sjc087-vol3-num3-2009.pdf134.04 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0!   Creative Commons License DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback